# SDR MALA976100

- Difficulty date: April 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Lavatory
- Stage of operation: AP
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

INBOUND FOUND LAV SMOKE LIGHT ILLUMINATED.  MAINTENANCE REPLACED LAV LIGHT BALLAST.  OPS CHECKS GOOD.
